MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Osteolysis (2377); Implant Pain (4561)
Date of Event 12/28/2015
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately three months post initial left tka, the 72 y/o male patient had a revision surgery where only poly was exchanged.Images received.The device is not available for evaluation.No additional information available.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and radiographs were not provided.The most probable root cause associated with the event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
After additional review of information and an update to the investigation, the following sections g1, g3, g6, h1, h2, h3 and h6 have been updated accordingly.(h3): the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and radiographs were not provided.
 
Event or Problem Description
As reported, approximately three months post the initial left total knee arthroplasty, the patient underwent a revision surgery where only the poly was exchanged due to a suspected infection and pain.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, h6, h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A review of the sterile certificates and/or the final endotoxins report was performed.All lots were accepted to the requirements.A definitive root cause was unable to be determined; however, may have resulted from an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18040091
Report Number1038671-2023-02642
Device Sequence Number7222023
Product Code JWH
UDI-Device Identifier10885862001931
UDI-Public10885862001931
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 5 11MM
Device Catalogue Number02-012-35-5011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/06/2023
11/01/2024
12/12/2025
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/06/2023
11/14/2024
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight90 KG